Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Infant having frequent vomiting throughout the day, has low appetite, prescribed oflomac forte, dialex. Suggestion?

Sir, Seven month old baby boy suffering from vomitings ( 2 to 3 times a day) since past two days.Not taking milk or Cerelac by wish, we need to divert and try alot to feed him.Our doctor suggested below listed syrups..oflomac forte, dialex syrup, meftal spas and periset. What could be the cause, am anxious since i am currently out of station and will catch up with him only after a day.
Asked On : Mon, 10 Sep 2012
Answers:  1 Views:  287
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician, Cardiology 's  Response
Thanks for the query
The major concern is vomiting so periset will be sufficient. You can give him Domstal syrup 2.5 ml 3-4 times a day. Oflamac forte is an antibiotic, meftal spas an antispasmodic and dialex syp an airway dilator used in bronchospasm.
Out of these dialex itself can cause vomiting and abdominal discomfort as side effects. I could not be able to understand why he has prescribed so many drugs. He must have found some signs on clinical examination justifying use of all these medicines. You just ask him to get rid of your anxiety.
As you are out of station I would suggest you try to find out the culprit item in food and avoid that.
Give him Domstal as advised. Even if vomiting persists then take him to any health worker and give him injection 0.15 ml (Intramuscular)
I hope this answers your query well
Wish you and your family good health
With regards
Answered: Tue, 11 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor